It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Mino...

Why?? I've been on it for 4 months now. It has worked slightly, however. But I started getting scared of building an immunity to the drug. What you are doing is destroying your immune system. I thought 4 months was long enough. I don't want new bacteria strains under my skin. I weened them off after a week. Yes, I am scared of a new breakout...but I don't think about it. The mino gave me serious headaches, lightheadiness, and hyperpigmentation. I think vits and supps are the way to go. I wish I never started the antibiotics in the first place. I hate doctors...because they want you to come back and fill their pockets. Once the mino stops working, whats next??? Right now I don't have any new cysts (knock on wood) just scars. My last cyst was 2 weeks ago and has turned into a scar. Every morning I take zinc, vit a, e, c and 1 gram of b5. As well as triaz and neutrogena healthy skin multi-vitamin w/ spf 15 on my face. Yes we all hate acne, but I hate the antibiotic even more. Don't fu*k with your immune system and build it up instead....





All times are GMT -7. The time now is 09:07 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!